# SDR FDEA202301160116

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 1703-1713
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PRESSURE DECK RIGHT SIDE STATION 1703 TO 1713 BL38R TO BL48R HAS   CORROSION AROUND SEVERAL FASTENER HOLES REPAIRED MAIN CABIN PRESSURE DECK PER FEDEX EA# F-5310-T0372257 - P1 TITLE: FUSELAGE -   MAINFRAME - AFT PRESSURE DECK PLATE, STA 1681-1696, LBL 45.70 - RBL 45.7
